Please can someone give me some advice / input on my problem, as doctors have been unhelpful / unable to give me a diagnosis.
About a year ago I started getting a pain on ejaculation. This was a deep seated pain felt at the base of my penis. Following this, I would get a burning pain on urinating. A few weeks prior to this, I had started having sex with a new partner, so went to the GUM clinic. They checked me over & performed all the normal STI tests (urine test & urethra swab) which came back clear. They also prescribed anti-biotics while waiting for the tests incase it was clamadia. After a few weeks the pain seemed to ease / clear. My partner got herself checked out as a precaution and was all clear. Because we *always* use condoms when having sex, the clinic stated that the chances of an STI were negligable.
Six months ago the symptoms returned, but now I was also experiencing discomfort in the area between the genitals and rectum. This discomfort was present all the time. I returned to the GUM clinic, where they repeated all the tests & again prescribed anti-biotics. Again all the tests came back clear, but the pain / discomfort resolved after a couple of weeks.
A couple of months ago, the pain returned again. This time it is *much worse*. As well as the pain on ejaculation, I have a burning / stabbing pain each time I urinate. I also don't feel like I'm emptying properly & need to go again within a couple of hours. The pain between the genitals and rectum in now getting unbearable, such that sitting for any period of time is impossible.
I've been back to the GUM clinic (again!!) and they just repeated the same tests. These are still clear! They have not offered any advice or suggested further tests / investigations.
This is now impacting on my normal life. Any advice would be gratefully received.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?